Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Red circular rashes on face - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   hello, I have a red rash on my face, lower left cheek that is fairly large. It does not itch, however it feels numb & cracks/dryness when not moisturized. I would appreciate any help with this, thanks. I have tried neosporin, cortizone, lotions, and face wash. Thanks                                                  
Doctor :   Hi
User :   hello
Doctor :   I'm Dr.
Doctor :   Let read your query
User :   alrighty, thanks
Doctor :   Is the rash circular?
User :   yes
User :   oval shaped
Doctor :   Ok
Doctor :   Since when are you having this rash?
User :   thursday
Doctor :   Ok
Doctor :   Do you have any other symptoms?
Doctor :   Like fever, pain
User :   the inside of my mouth is sore
User :   but thats also
User :   thats all*
Doctor :   Ok
Doctor :   Does it have flushed look?
User :   not sure what you mean by that
Doctor :   Red look to it
User :   its a kind of pale red around the outside a little darker towards the center
Doctor :   OK
Doctor :   Do you have any allergies?
User :   no
User :   & i've taken allegry meds just in case
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor